Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 98, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 18, 2008, 4:04 AM EDT for Jefferson County, Lewis County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2008, 4:04 AM EDT (08:04 UTC)
- Expired
- Jul 18, 2008, 5:00 AM EDT
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 44 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1518 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 180804
SVRBUF
NYC045-049-180900-
/O.NEW.KBUF.SV.W.0098.080718T0804Z-080718T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
404 AM EDT FRI JUL 18 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL JEFFERSON COUNTY IN CENTRAL NEW YORK
NORTHERN LEWIS COUNTY IN CENTRAL NEW YORK
* UNTIL 500 AM EDT
* AT 402 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR THERESA...OR 10 MILES NORTH OF FORT DRUM...
AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PHILADELPHIA BY 415 AM EDT...
ANTWERP BY 425 AM EDT...
HARRISVILLE BY 450 AM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4401 7516 4410 7596 4424 7594 4429 7560
4410 7517
TIME...MOT...LOC 0804Z 269DEG 28KT 4418 7582
$$
HITCHCOCK3 follow-up statements
000
WWUS51 KBUF 180829
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
429 AM EDT FRI JUL 18 2008
NYC045-049-180900-
/O.CON.KBUF.SV.W.0098.000000T0000Z-080718T0900Z/
LEWIS NY-JEFFERSON NY-
429 AM EDT FRI JUL 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR EAST CENTRAL JEFFERSON AND NORTHERN LEWIS COUNTIES...
AT 424 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR ANTWERP...OR 11 MILES NORTHEAST OF FORT
DRUM...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NATURAL BRIDGE BY 435 AM EDT...
HARRISVILLE BY 445 AM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4408 7570 4428 7559 4410 7517 4403 7516
4402 7517 4401 7516
TIME...MOT...LOC 0829Z 273DEG 29KT 4413 7553
$$
HITCHCOCK000
WWUS51 KBUF 180845
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
445 AM EDT FRI JUL 18 2008
NYC045-180853-
/O.CAN.KBUF.SV.W.0098.000000T0000Z-080718T0900Z/
JEFFERSON NY-
443 AM EDT FRI JUL 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OUT OF THE
COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.
PLEASE REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT FOR RELAY TO
THE NATIONAL WEATHER SERVICE IN BUFFALO.
LAT...LON 4405 7548 4420 7541 4410 7517 4403 7516
4403 7517 4402 7517 4401 7516
TIME...MOT...LOC 0843Z 273DEG 29KT 4408 7540
$$
NYC049-180900-
/O.CON.KBUF.SV.W.0098.000000T0000Z-080718T0900Z/
LEWIS NY-
443 AM EDT FRI JUL 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR NORTHERN LEWIS COUNTY...
AT 442 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF HARRISVILLE...OR 18
MILES EAST OF FORT DRUM...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HARRISVILLE BY 450 AM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4405 7548 4420 7541 4410 7517 4403 7516
4403 7517 4402 7517 4401 7516
TIME...MOT...LOC 0843Z 273DEG 29KT 4408 7540
$$
HITCHCOCK000
WWUS51 KBUF 180902
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
502 AM EDT FRI JUL 18 2008
NYC049-180911-
/O.EXP.KBUF.SV.W.0098.000000T0000Z-080718T0900Z/
LEWIS NY-
501 AM EDT FRI JUL 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LEWIS COUNTY HAS
EXPIRED...
AT 501 AM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND MOVED EAST
OF THE WARNED AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT FOR RELAY TO
THE NATIONAL WEATHER SERVICE IN BUFFALO.
LAT...LON 4405 7548 4420 7541 4410 7517 4403 7516
4403 7517 4402 7517 4401 7516
TIME...MOT...LOC 0845Z 273DEG 29KT 4408 7538
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:40 AM EDT, 24 minutes earlier.
Area forecast discussion, Jul 18, 3:40 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
340 AM EDT FRI JUL 18 2008
.SYNOPSIS...
TYPICAL MID SUMMER WEATHER IS EXPECTED TO CONTINUE TODAY AND THROUGH
THE WEEKEND AS HIGH PRESSURE BUILDS ALOFT OVER THE EASTERN STATES.
IT WILL REMAIN DRY MOST OF THE TIME THROUGH SATURDAY...HOWEVER
ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE. LOW PRESSURE IN THE UPPER ATMOSPHERE WILL APPROACH THE
AREA LATE SUNDAY INTO MONDAY AND BRING WITH IT AN INCREASED THREAT
OF THUNDERSTORMS. HIGH PRESSURE AND SOMEWHAT DRIER AIR AND NEAR
NORMAL TEMPERATURES IS THEN EXPECTED FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE AS OF 945 PM THURSDAY...IT IS FAIRLY EVIDENT AT THIS TIME
THAT THE SHORT WAVE IN THE UPPER FLOW PRODUCING A CLUSTER OF
THUNDERSTORMS ACROSS LAKE HURON AND GEORGIAN BAY WILL REMAIN TO
THE NORTH OF MOST OF OUR CWA OVERNIGHT. WE HAVE TWEAKED THE GRIDS
TO LIMIT THE ACTIVITY OVERNIGHT TO THE CANADIAN SIDE OF LAKE
ONTARIO. TEMPERATURE GRIDS AND ALL ELSE LOOK REASONABLE. ONLY
SMALL TWEAKS WERE MADE.
ON FRIDAY MOST OF THE AREA SHLD BE RAINFREE AS HIGH PRESSURE OVER
THE OHIO VALLEY SPREADS A SW FLOW OF VERY WARM AND HUMID AIR OVER THE
REGION. ONLY CHC FOR SHWRS/TSTMS LOOK LIKE ACROSS THE NORTH COUNTRY
AS SHORT WAVE OVER EASTERN ONTARIO MOVES NORTH OF THE ST LAW VALLEY
DURG THE DAY. 850 TEMPS WILL BE QUITE WARM +18 TO +19C WITH HIGHS
GENLY FROM THE MID 80S TO LOWER 90S WITH THE 90S MNLY ACROSS THE
FINGER LKS. A GOOD SW BREEZE OFF LK ERIE SHLD KEEP TEMPS SLGTLY
COOLER IN DOWNTOWN BUFFALO.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
THE UPPER AIR PATTERN DURING THE WEEKEND WILL BE CHARACTERIZED BY
A FAST WEST TO EAST FLOW...CONTAINING WEAK EMBEDDED SHORTWAVES.
LATEST MODEL RUNS CONTINUING TO SHOW A WEAKENING FRONTAL BOUNDARY
DRIFTING SOUTH TONIGHT AND STALLING OVER WESTERN NEW YORK DURING THE
WEEKEND. THIS BOUNDARY WILL BE THE FOCUS FOR SCATTERED SHOWERS AND
THUNDERSTORMS...PRIMARILY DURING THE AFTERNOON AND EVENING. THE BEST
CHANCES FOR CONVECTION LOOK TO BE SUNDAY WITH APPROACH OF A STRONGER
SHORTWAVE. SEVERE WEATHER THREAT DURING THE WEEKEND LOOKS TO BE
LIMITED WITH OVERALL RATHER WEAK WIND FIELDS WITH BULK SHEAR
GENERALLY LESS THAN 30 KNOTS AND ELEVATED WET BULB ZERO HEIGHTS
ABOVE 12K FEET. NONETHELESS...STILL CANNOT RULE OUT ISOLATED SEVERE
THREAT. HEAVY RAINFALL WILL BE A THREAT AS WELL WITH PRECIPITABLE
WATER VALUES FORECAST TO BE NEAR 2 INCHES. THOUGH 850 MB
TEMPERATURES WILL BE AROUND PLUS 18C...CLOUD COVER SHOULD KEEP
TEMPERATURES IN THE MID TO UPPER 80S WITH HUMID DEW POINTS IN THE
MID TO UPPER 60S.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AN UPPER TROUGH WILL BRING AN INCREASED CHANCE OF CONVECTION LATE
SUNDAY NIGHT INTO MONDAY, THEN AS IT PULLS OUT HIGH PRESSURE WITH
DRIER WILL BUILD IN FROM THE WEST TUESDAY WITH 850 MB TEMPERATURES
FALLING TO AROUND +10, RESULTING IN FAIR WEATHER (ONLY A SLIGHT
CHANCE OF PRECIPITATION) AND NEAR NORMAL SURFACE TEMPERATURES AROUND
80 WEDNESDAY AND THURSDAY.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
IMMEDIATE CONCERN FOR THE 06Z TAF CYCLE IS POTENTIAL FOR BR/FOG
OVERNIGHT. VSBY IS ALREADY COMING DOWN IN SOME SPOTS...ESPECIALLY
ACROSS THE SOUTHERN TIER WHERE LIGHTER WINDS ARE ALLOWING STRONGER
RADIATIONAL COOLING AND LOWER NEAR SURFACE DEWPOINT DEPRESSIONS.
MUCH OF THE AREA WILL PROBABLY ONLY GO DOWN TO ABOUT 6SM WITH BR/HZ
08Z-12Z. KIAG TERMINAL MAY DROP DOWN INTO MVFR RANGE FOR SEVERAL
HOURS AS THEY ARE ALREADY DOWN TO 6SM AT 05Z AND SSW FLOW OFF LAKE
ERIE AND THE NIAGARA RIVER WILL PROBABLY ADD SOME LOW LEVEL MOISTURE
TO THE COLUMN. ACROSS THE SOUTHERN TIER FOG WILL BE MORE WIDESPREAD
WITH AREAS OF IFR/LIFR DEVELOPING 08Z-12Z INCLUDING KJHW TERMINAL.
THE FOG/BR WILL QUICKLY DISSIPATE AFTER SUNRISE WITH THE START OF
DIURNAL MIXING.
OTHERWISE EXPECT VFR CONDITIONS TO PREVAIL FRIDAY AND FRIDAY
EVENING. BULK OF THE REGION SHOULD REMAIN CAPPED TO CONVECTION WITH
VERY WARM MID LEVEL TEMPS. ACROSS THE SAINT LAWRENCE VALLEY A WEAK
SURFACE BOUNDARY COUPLED WITH STRONG MID LEVEL FLOW SHOULD LEAD TO
SCATTERED CONVECTIVE DEVELOPMENT DURING THE AFTERNOON ACROSS THE
SAINT LAWRENCE VALLEY. SOME OF THIS ACTIVITY MAY GET CLOSE TO KART
BY LATE AFTERNOON OR EARLY EVENING. FOR NOW WILL USE VCTS QUALIFIER
TO COVER POTENTIAL.
OUTLOOK...
SATURDAY...MAINLY VFR EXCEPT FOR ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS. AREAS OF MVFR POSSIBLE IN BR LATE SAT NIGHT.
SUNDAY AND MONDAY...SHRA/TSRA WITH AREAS OF MVFR.
TUESDAY...MAINLY VFR EXCEPT FOR ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS.
&&
.MARINE...
SOUTHWEST WINDS WILL FRESHEN TO AROUND 20 KNOTS ON THE EASTERN
END OF LAKE ERIE LATE THIS MORNING THROUGH EARLY TONIGHT AHEAD OF
A WEAK FRONTAL BOUNDARY DROPPING SOUTH THROUGH THE GREAT LAKES.
WAVES WILL BUILD TO AROUND 4 FEET DURING THIS TIME PERIOD...
THEREFORE WILL ISSUE A SMALL CRAFT ADVISORY. CONDITIONS ON THE
WESTERN END OF LAKE ONTARIO WILL REMAIN JUST BELOW SMALL CRAFT
THRESHOLD. WINDS AND WAVES WILL SUBSIDE ON BOTH LAKES LATER
TONIGHT. WINDS SHOULD BECOME VARIABLE WITH LOCALLY ONSHORE FLOWS
DEVELOPING BOTH SATURDAY AND SUNDAY AS A WEAK SURFACE FRONT DROPS
ACROSS THE AREA AND DISSIPATES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR LEZ020-040-041.
&&
SYNOPSIS...TMA
NEAR TERM...JJP/SAGE
SHORT TERM...TMA
LONG TERM...APB
AVIATION...HITCHCOCK
MARINE...TMAHazardous weather outlook, Jul 17, 7:21 PM EDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 721 PM EDT THU JUL 17 2008 NYZ001>008-010>014-019>021-085-182330- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 721 PM EDT THU JUL 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS FRIDAY AFTERNOON AS A COLD FRONT DROPS SOUTH TOWARD LAKE ONTARIO. THE THREAT FOR SEVERE WEATHER...INCLUDING DAMAGING WINDS AND HAIL...WILL BE GREATEST OVER NORTHERN NEW YORK STATE...INCLUDING AREAS EAST OF LAKE ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-182330- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 721 PM EDT THU JUL 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TJP
In the hours before
Special weather statement, Jul 18, 3:36 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 336 AM EDT FRI JUL 18 2008 NYZ007-180830- JEFFERSON NY- 336 AM EDT FRI JUL 18 2008 ...STRONG THUNDERSTORMS MOVING INTO THE THOUSAND ISLANDS REGION... * AT 334 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED FROM CLAYTON TO WELLESLEY ISLAND...MOVING EAST AT ABOUT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LA FARGEVILLE AT 350 AM EDT... THERESA AT 410 AM EDT... PHILADELPHIA AT 415 AM EDT... ANTWERP AT 425 AM EDT... THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...SMALL HAIL...AND WIND GUSTS TO 35 MPH. MOVE INDOORS IMMEDIATELY HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 1:58 PM EDT | Special Marine Warning | BUF | 47 min | |
| Jul 18, 2:54 PM EDT | Special Marine Warning | BUF | 36 min | |
| Jul 18, 3:52 PM EDT | Special Marine Warning | BUF | 53 min | |
| Jul 18, 5:14 PM EDT | Special Marine Warning | BUF | 61 min | |
| Jul 18, 6:24 PM EDT | Special Marine Warning | BUF | 40 min | |
| Jul 18, 7:34 PM EDT | Special Marine Warning | BUF | 86 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.